Alert archive / North Carolina / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 13, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jan 9, 2024, 4:08 PM EST for Wayne County, North Carolina. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 9, 2024, 4:08 PM EST (21:08 UTC)
- Expired
- Jan 9, 2024, 5:00 PM EST
- In force
- 52 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 62 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 9, 4:25 PM EST | TSTM WND DMG | 3 Sw Pikeville, NC | Mutiple reports of trees down around Goldsboro, Pikeville and Seven Springs. |
| Jan 9, 4:35 PM EST | TSTM WND DMG | 2 Ese Grantham, NC | Tree across the road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 9, 1:46 PM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1058 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 411 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
725
WUUS52 KRAH 092108
SVRRAH
NCC191-092200-
/O.NEW.KRAH.SV.W.0013.240109T2108Z-240109T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
408 PM EST Tue Jan 9 2024
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Wayne County in central North Carolina...
* Until 500 PM EST.
* At 408 PM EST, a severe thunderstorm was located near Mount Olive,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Goldsboro, Mount Olive, Fremont, Walnut Creek, Pikeville, Eureka,
Seven Springs, Mar-Mac, Brogden, and Nahunta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
A Tornado Watch remains in effect until 900 PM EST for central North
Carolina.
&&
LAT...LON 3534 7782 3518 7783 3516 7788 3515 7789
3517 7793 3516 7797 3518 7799 3519 7802
3518 7807 3519 7816 3538 7815 3538 7814
3542 7815 3554 7809 3559 7793 3559 7782
3543 7783 3540 7780 3538 7780
TIME...MOT...LOC 2108Z 240DEG 49KT 3527 7813
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
pwb1 follow-up statement
031
WWUS52 KRAH 092133
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
433 PM EST Tue Jan 9 2024
NCC191-092200-
/O.CON.KRAH.SV.W.0013.000000T0000Z-240109T2200Z/
Wayne NC-
433 PM EST Tue Jan 9 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EST
FOR NORTHEASTERN WAYNE COUNTY...
At 432 PM EST, a severe thunderstorm was located over Fremont, or 11
miles north of Goldsboro, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fremont, Pikeville, and Eureka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EST for central North
Carolina.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3542 7791 3552 7809 3555 7807 3559 7793
3559 7782 3550 7783
TIME...MOT...LOC 2132Z 214DEG 44KT 3554 7795
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
pwbWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 9, 3:42 PM EST, 26 minutes earlier.
Area forecast discussion, Jan 9, 3:42 PM EST, 26 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 342 PM EST Tue Jan 9 2024 .SYNOPSIS... A powerful storm system will sweep across the region through tonight. High pressure will build over the Southeast states Wednesday through Thursday, then lift to our north early Friday as another storm system approaches Friday and Friday night. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... As of 340 PM Tuesday... ...The threat of multiple weather hazards continues from a powerful storm system that will bring a threat of severe weather including tornadoes, heavy rainfall capable of flash flooding, and strong winds... The much advertised storm system is sweeping across central NC this afternoon with multiple banks of north-south oriented convection pushing east and northeast across the area. The singular line of convection earlier this afternoon has devolved into multiple lines with some discrete super cells lifting into NC from SC and the coast. Tornado Watches are in effect into the evening for all of central NC as an extremely strong wind field interacts with marginal instability. There is a potential for strong and damaging tornadoes, mainly to the south of Asheboro, Raleigh and Rocky Mount where Sig tor values will exceed 1 and nudge up as high as 3 or 4 for a short time. Have expanded the Flood Watch east to include all of central NC through midnight as multiple rounds of convection have been effective in producing flooding. The broad area of moderate rain with locally heavy rain will result in the potential for flooding. Have extended the Wind Advisory through all of tonight to account for gusty winds of 30 to 40 mph in the post frontal well mixed environment tonight. The severe weather and heavy rain threat will end from west to east and should exit to the east by 8-10 PM as the surface cold front moves east. Lows tonight will range in the mid 30s to lower 40s. -Blaes && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/... As of 120 PM Tuesday... Although today's cold front will be well to the east, a strong pressure gradient will result in wind gusts remaining quite strong during the morning hours, between 25 and 35 mph, with wind then dropping below 30 mph in the afternoon. Cloud cover should briefly increase during the late afternoon and evening as a trough moves through, then skies should clear out overnight and into Thursday. Highs will be in the upper 40s and lower 50s on Wednesday, with highs about 5 degrees warmer on Thursday. Lows Wednesday night will be from the mid 20s to the mid 30s. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... As of 130 PM Tuesday... Early Friday morning a deep trough moving across the Central Plains will shift east over the TN and OH valley by late Friday. At the surface a low pressure system centered over Arkansas will lift quickly to the NE with a warm front first lifting across the area from the south, then a cold front moving across the region from west to east early Saturday morning. There will be an ample amount of moisture and lift across the area with PW values of around 1 inch by the late morning. With average PWs for this time of year around 0.40 inch, expect another possibility of heavy rain and excessive rainfall that could lead to localized flash flooding. For the timing of the rainfall expect the NW Piedmont to see rain fall early Friday before widespread rain fall will occur across the entire CWA and last well into the evening. Latest model data is showing a few hours of instability in the late afternoon and early evening hours for areas along and east of US1. All of central NC is highlighted in SPC's day 4, with the threat of damaging wind gusts and isolated tornadoes. This event is expected to be similar to today event but not as extravagant, as in we will have non-convective wind gusts of 20 to 25mph Friday and Saturday with gusts of 30 to 40 mph. Temperatures will fluctuate with Fridays highs in the low to upper 60s and lows in the upper 30s to low 40s. As the cold front clears the area early Saturday, highs will be in the upper 40s to low 50s then expecting to drop into the mid/upper 20s NW to low 30s SE. Winds over night will continue resulting in apparent temperatures (feels like) in the teens and low 20s. Sunday will also have breezy conditions with westerly winds of 10 to 15 mph and gust of 20 to 25 as high pressure moves rapidly across the Southeast. Temperatures Sunday will be in the 40s during the day and similar to Saturday night low in the mid/upper 20s NW to low 30s SE. Monday another deepening upper level trough east of the Rockies begins to swing across the lower 48 and into the region Monday afternoon and Tuesday. NW flow and down slope winds will typically not produce significant snowfall, so for now this will be just another rain maker. However when the rain moves out Tuesday morning, cold air is expected to rush in behind and if the rain is slower than the cold air a few flurries could be possible in the far northern counties along the NC/VA border. && .AVIATION /21Z TUESDAY THROUGH SUNDAY/... As of 1230 PM Tuesday... TAF period: A line of thunderstorms extending across the western Carolinas will move across central and eastern North Carolina in the next several hours. There are already gusty winds up to 40 kt outside of thunderstorms, but think that the greatest wind threat will come from the line of thunderstorms. In addition, low level wind shear is present at all terminals. IFR conditions are also expected at all terminals, with improvement to VFR expected to occur during the evening hours. Have broadly gone with 30-35 kt wind gusts continuing through the night, although models are showing that these gusts may not be consistent - if a low level inversion develops, there could intermittently be low level wind shear instead of surface gusts. Skies should clear by sunrise, although gusts will continue in the 25-30 kt range. Outlook: Dry VFR conditions are expected through the rest of Wednesday into Thursday night. Another storm is likely to bring restrictions and rain Friday and Friday night. Dry VFR conditions are expected again Saturday and Sunday. && .CLIMATE... Record Precipitation: January 9: KGSO: 1.22/1933 KRDU: 2.18/1895 KFAY: 1.47/1912 && .RAH WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight EST tonight for NCZ007>011-021>028- 038>043-073>078-083>086-088-089. Wind Advisory until 6 AM EST Wednesday for NCZ007>011-021>028- 038>043-073>078-083>086-088-089. && SYNOPSIS...Blaes NEAR TERM...Blaes SHORT TERM...Green LONG TERM...CA AVIATION...Green CLIMATE...RAH
Hazardous weather outlook, Jan 9, 3:19 PM EST, 49 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 319 PM EST Tue Jan 9 2024 NCZ021-038-039-073-083-102030- Forsyth-Davidson-Randolph-Stanly-Anson- 319 PM EST Tue Jan 9 2024 ...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...WIND ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY... ...TORNADO WATCH 5 IN EFFECT UNTIL 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Another storm system may bring heavy rain, strong gusty winds, and possibly strong to severe thunderstorms Friday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>011-022>028-040>043-074>078-084>086-088-089-102030- Person-Granville-Vance-Warren-Halifax-Guilford-Alamance-Orange- Durham-Franklin-Nash-Edgecombe-Chatham-Wake-Johnston-Wilson- Montgomery-Moore-Lee-Harnett-Wayne-Richmond-Scotland-Hoke-Cumberland- Sampson- 319 PM EST Tue Jan 9 2024 ...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...WIND ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY... ...TORNADO WATCH 7 IN EFFECT UNTIL 9 PM EST THIS EVENING... ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EST TONIGHT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Another storm system may bring heavy rain, strong gusty winds, and possibly strong to severe thunderstorms Friday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 9, 3:46 PM EST, 22 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
346 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM Tstm Wnd Dmg 4 WSW Thomasville 35.87N 80.14W
01/09/2024 Davidson NC 911 Call Center
Numerous trees down throughout Davidson
County, including in Thomasville.
&&
JDLocal storm report, Jan 9, 3:49 PM EST, 19 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
349 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM Tstm Wnd Dmg 2 NW Lexington 35.83N 80.29W
01/09/2024 Davidson NC 911 Call Center
Numerous trees down throughout Davidson
County, including in Lexington.
&&
JDLocal storm report, Jan 9, 3:55 PM EST, 13 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
355 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM Tstm Wnd Dmg 3 SSW High Point 35.94N 80.01W
01/09/2024 Guilford NC Broadcast Media
Tree on house. Martin Street in High Point.
&&
CALocal storm report, Jan 9, 3:57 PM EST, 11 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
357 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM Flash Flood 2 ENE Greensboro 36.09N 79.79W
01/09/2024 Guilford NC Public
flooding at Latham Park in Greensboro.
&&
CALocal storm report, Jan 9, 3:58 PM EST, 10 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
358 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM Tstm Wnd Dmg 1 S Albemarle 35.35N 80.19W
01/09/2024 Stanly NC 911 Call Center
Several trees down in Albemarle.
&&
JDSpecial weather statement, Jan 9, 4:05 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Raleigh NC
405 PM EST Tue Jan 9 2024
NCZ041-077-092200-
Harnett NC-Wake NC-
405 PM EST Tue Jan 9 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HARNETT AND SOUTHWESTERN
WAKE COUNTIES THROUGH 500 PM EST...
At 405 PM EST, Doppler radar was tracking a strong thunderstorm near
Lillington, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Raleigh, Cary, Lillington, Garner, Fuquay-Varina, Angier, RDU
International, Apex, Holly Springs, and Morrisville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM EST for central North
Carolina.
&&
LAT...LON 3586 7848 3555 7867 3552 7871 3552 7870
3529 7883 3537 7903 3553 7897 3558 7892
3559 7894 3592 7881 3592 7876 3595 7873
TIME...MOT...LOC 2105Z 202DEG 36KT 3541 7890
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BLAESThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 1:22 PM EST | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 38 min |
| Jan 9, 1:39 PM EST | Severe Thunderstorm Warning | RAH | Davidson, Montgomery, Stanly | 51 min |
| Jan 9, 1:58 PM EST | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford | 62 min |
| Jan 9, 1:59 PM EST | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford, Randolph | 3 hr |
| Jan 9, 2:03 PM EST | Severe Thunderstorm Warning | RAH | Anson, Davidson, Montgomery, Randolph, Stanly | 57 min |
| Jan 9, 2:14 PM EST | Severe Thunderstorm Warning | RAH | Davidson, Guilford, Randolph | 46 min |
| Jan 9, 2:28 PM EST | Flash Flood Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 5 hr |
| Jan 9, 2:31 PM EST | Severe Thunderstorm Warning | RAH | Alamance, Guilford | 44 min |
| Jan 9, 2:45 PM EST | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Randolph | 30 min |
| Jan 9, 2:54 PM EST | Special Weather Statement | RAH | Harnett, Hoke | 51 min |
| Jan 9, 2:57 PM EST | Areal Flood Advisory | RAH | Anson, Montgomery, Moore, Richmond, Stanly | 10 min |
| Jan 9, 3:01 PM EST | Special Weather Statement | RAH | Chatham, Lee, Moore | 59 min |
| Jan 9, 3:07 PM EST | Flash Flood Warning | RAH | Anson, Montgomery, Moore, Richmond, Stanly | 4 hr |
| Jan 9, 3:09 PM EST | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Orange, Person | 66 min |
| Jan 9, 3:13 PM EST | Special Weather Statement | RAH | Sampson | 62 min |
| Jan 9, 3:16 PM EST | Areal Flood Advisory | RAH | Alamance, Chatham, Durham, Orange | 3 hr |
| Jan 9, 3:22 PM EST | Severe Thunderstorm Warning | RAH | Anson, Davidson, Montgomery, Moore, Randolph, Richmond and 1 more | 68 min |
| Jan 9, 3:30 PM EST | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Lee, Moore | 45 min |
| Jan 9, 3:32 PM EST | Tornado Warning | RAH | Cumberland, Harnett, Hoke, Lee, Moore | 28 min |
| Jan 9, 3:34 PM EST | Tornado Warning | RAH | Montgomery, Stanly | 26 min |
| Jan 9, 3:50 PM EST | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Randolph | 40 min |
| Jan 9, 3:52 PM EST | Areal Flood Advisory | RAH | Chatham, Durham, Franklin, Granville, Orange, Person and 2 more | 3 hr |
| Jan 9, 3:57 PM EST | Severe Thunderstorm Warning | RAH | Anson, Moore, Richmond, Scotland | 48 min |
| Jan 9, 4:05 PM EST | Special Weather Statement | RAH | Harnett, Wake | 55 min |
| Jan 9, 4:06 PM EST | Tornado Warning | RAH | Cumberland, Harnett, Sampson | 39 min |
| Jan 9, 4:10 PM EST | Flash Flood Warning | RAH | Alamance, Chatham, Durham, Orange, Person | 5 hr |
| Jan 9, 4:12 PM EST | Special Weather Statement | RAH | Durham, Granville, Vance | 63 min |
| Jan 9, 4:19 PM EST | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Lee, Montgomery, Moore and 2 more | 41 min |
| Jan 9, 4:23 PM EST | Severe Thunderstorm Warning | RAH | Alamance, Durham, Guilford, Orange, Person, Randolph | 67 min |
| Jan 9, 4:37 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Nash, Wilson | 53 min |
| Jan 9, 4:38 PM EST | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 67 min |
| Jan 9, 4:46 PM EST | Special Weather Statement | RAH | Johnston | 44 min |
| Jan 9, 4:47 PM EST | Special Weather Statement | RAH | Wake | 43 min |
| Jan 9, 4:51 PM EST | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Granville, Lee, Moore and 2 more | 39 min |
| Jan 9, 4:52 PM EST | Areal Flood Advisory | RAH | Davidson, Forsyth | 3 hr |
| Jan 9, 4:55 PM EST | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Lee, Moore | 50 min |
| Jan 9, 5:06 PM EST | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Person, Vance | 54 min |
| Jan 9, 5:09 PM EST | Tornado Warning | RAH | Durham, Granville, Person | 24 min |
| Jan 9, 5:18 PM EST | Severe Thunderstorm Warning | RAH | Chatham, Durham, Granville, Lee, Orange, Wake | 57 min |
| Jan 9, 5:29 PM EST | Severe Thunderstorm Warning | RAH | Chatham, Cumberland, Harnett, Hoke, Lee, Moore and 2 more | 61 min |
| Jan 9, 5:53 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance, Wake, Warren | 67 min |
| Jan 9, 5:59 PM EST | River Flood Warning | RAH | Anson, Stanly | 40 hr |
| Jan 9, 6:04 PM EST | Flash Flood Warning | RAH | Durham, Franklin, Granville, Vance, Wake, Warren | 4 hr |
| Jan 9, 6:06 PM EST | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson, Wake | 54 min |
| Jan 9, 6:18 PM EST | River Flood Warning | RAH | Alamance | 35 hr |
| Jan 9, 6:34 PM EST | Tornado Warning | RAH | Johnston | 26 min |
| Jan 9, 6:40 PM EST | Severe Thunderstorm Warning | RAH | Johnston, Nash, Sampson, Wake, Wayne, Wilson | 65 min |
| Jan 9, 6:51 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Franklin, Halifax, Nash, Warren | 54 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.